# SDR YENA20140216036

- Difficulty date: February 16, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 27,521 hours, 9,480 cycles
- Engine: Iae V2527A5
- System (JASC): 7520 · Engine Cooling System
- Part: Bolt
- Condition: Missing
- Location: Tca Tube
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTTOM STARBOARD ENGINE PANEL WAS FOUND ON RUNWAY.  FURTHER INSPECTION REVEALED BOLT MISSING AT NR 2 ENGINE TURBINE COOLING (TCA) TUBE REAR FLANGE.  INSTALLED AND SAFETIED BOLT AT TCA TUBE REAR FLANGE, IPC 75-23-49-81A, ITEM 100, IAW 75-23-49-00.  NOTE: THIS MISSING BOLT CAUSED THE DAMAGE TO LT THRUST REVERSER HEAT SHIELD AND DETACHMENT OF THE PRESSURE PANEL.  R & R ENG NR 2 LT THRUST REVERSER IAW AMM 78-32-01-000-01A.  INSTALLED PRESSURE DOOR, FIN 462DR, ON NR 2 ENG T/R IAW 78-32-80-400-010-A.  ENGINE RUN PERFORMED WITH NO LEAKS NOTED.
